| Model Number |
01.32.3644HCAT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
11/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2015, the patient had primary hip surgery.On (b)(6) 2025, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the medacta stem and head with competiitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully (b)(4).On (b)(6) 2025, the patient came in due to pain and the cause is unknown.The surgeon revised the liner to provide more offset.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 19 november 2025.Liner: mpact 01.32.3644hcat hooded pe hc liner d 36/e lot 2239590: (b)(4) items manufactured and released on 17-nov-2022.Expiration date: 02-nov-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.